MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CONTROL PANEL MRP 150/85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CONTROL PANEL MRP 150/85; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-80
Medical Device Problem Codes Loss of Power (1475); Pumping Stopped (1503)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 control panel mrp.The incident occurred in (b)(6).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that an s5 control panel mrp lost power during priming.This power loss led to a stop of the mast roller pump.The customer restarted the s5 system to resolve the reported issue.However, the reported failure recurred when switching to another device.There was no patient involvement.
 
Additional Manufacturer Narrative
The mast pump and processor board were returned to livanova (b)(4) for further investigation.The devices were intensively tested without finding malfunctions.The devices worked according to the specification.As the issue was not reproduced or confirmed, a root cause could not be identified.

Brand Name
S5 CONTROL PANEL MRP 150/85
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7728983
Report Number9611109-2018-01113
Device Sequence Number1015534
Product Code DWB
UDI-Device Identifier04033817900818
UDI-Public010403381790081811161027
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-80
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1